Skip to Content
Aleve PM Sleep Aid Plus Pain Reliever Caplets, Naproxen Sodium & Diphenhydramine HCl, Nighttime, 120 Count

Price:

29.51 €


Aleve PM Sleep Aid Plus Pain Reliever Caplets, Naproxen Sodium & Diphenhydramine HCl, Nighttime, 120 Count

https://nutricity.cy/shop/brswyctrcf5qmfdx-aleve-pm-sleep-aid-plus-pain-reliever-caplets-naproxen-sodium-diphenhydramine-hcl-nighttime-120-count-22801 https://nutricity.cy/web/image/product.template/22801/image_1920?unique=eefaff1
(0 review)
15 sold in last 24 hours

Stock Expiry Date: 21-07-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Say hello to a good night’s sleep with pain relief
  • Aleve PM provides relief of occasional sleeplessness when associated with minor aches and pains
  • Helps you fall asleep and stay asleep
  • Sleep Aid plus 12 hour pain relieving strength of Aleve
  • Contains diphenhydramine hydrochloride (nighttime sleep-aid) and naproxen sodium (pain reliever)
  • Use as directed

29.51 € 29.51 EUR 29.51 € Tax Included

Not Available For Sale

(0.25 € / Units)
6 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand
  • Unit Count
  • Item Form
  • Product Benefits
  • Number Of Items
  • Manufacturer
  • Ingredients
  • Product Type
  • Specific Uses For Product
  • Active Ingredients
  • Upc
  • Global Trade Identification Number
  • Package Type Name
  • Target Audience
  • Net Content Count
  • Brand Name
  • Age Range Description
  • Container Type
  • Manufacturer Part Number
  • Model Number
  • Item Dimensions
  • Additional Features
  • Target Use Body Part

This combination does not exist.

Contact Us
Naproxen Sodium
Ingredients Purified Water, Hypromellose, Talc, Magnesium Stearate, Povidone, Microcrystalline Cellulose, Polyethylene Glycol, Titanium Dioxide., FD&C Blue #2 Aluminum Lake, Diphenhydramine hydrochloride 25mg. Naproxen sodium 220mg. (NSAID)* carnauba wax
Target Audience Unisex-Adults, Unisex-Kids
Brand Aleve
Unit Count 120 Count
Item Form Tablet
Product Benefits Pain Relief
Number Of Items 1
Manufacturer Us/BAYR7
Product Type Naproxen Sodium
Specific Uses For Product Pain Relief
Active Ingredients Naproxen Sodium
Upc 025866592582
Global Trade Identification Number 00025866592582
Package Type Name R
Net Content Count 120 Count
Brand Name Aleve
Age Range Description Adult
Container Type Bottle
Manufacturer Part Number 025866592582
Model Number 025866592582
Item Dimensions 2.5 x 2.06 x 4.38 inches
Additional Features Long-Lasting
Target Use Body Part Hand
  • Buy Four or More Offer

    5% off when you buy 4 or more.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Ships From(Cyprus)
    Orders are processed and shipped from Brooklyn, USA.

  • Delivery Offer(Cyprus)
    Enjoy free delivery on orders above 200€.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSWYCTRCF5QMFDX
Category
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Naproxen Sodium
Barcode
025866592582
Tags

 

Don’t let minor aches and pains keep you tossing and turning all night. Aleve PM Sleep Aid Plus Pain Reliever is the first over-the-counter PM product with a sleep aid plus the 12-hour pain relieving strength of Aleve. Aleve PM provides relief of occasional sleeplessness when associated with minor aches and pains, and contains diphenhydramine hydrochloride (nighttime sleep-aid) and naproxen sodium (pain reliever). This effective pain reliever and nighttime sleep aid is indicated for adults and children 12 years and over. Take 2 caplets at bedtime. Do not take more than 2 caplets in 24 hours. Use as directed for relief of occasional sleeplessness due to minor pain.

Important information

Ingredients

Diphenhydramine hydrochloride 25mg. Naproxen sodium 220mg. (NSAID)* carnauba wax, FD&C blue #2 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, purified water, talc, titanium dioxide.

Directions

Do not take more than directed, drink a full glass of water with each dose. Adults and children 12 years and over: take 2 caplets at bedtime, do not take more than 2 caplets in 24 hours, if taken with food, this product may take longer to work.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.5 x 2.06 x 4.38 inches; 2.89 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Disclaimer
Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.